# SDR FDEA201909172264

- Difficulty date: September 17, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 44,584 hours, 23,736 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Stiffener
- Part number: A54611750504
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON - RIB9-RIB10, LWR SPAR UPR SURFACE STIFFENER CRACKED APPROX 0.75 INCH IN LENGTH REPAIRED THE LT PYLON - RIB9-RIB10, LWR SPAR UPR SURFACE STIFFENER CRACK PER EO 6-5450-7-3302 D PT5 (TITLE: NACELLES/PYLONS - PYLON LOWER SPAR - INSPECTION FOR CRACKS BETWEEN RIBS 9 & 10, A300-54-6011 R3 & A310-54-2016 R6) AND DWG: 41R54600029. COMPLIED WITH EA # 6-5450-T0350274 P1. TITLE: NACELLES / PYLON - WING PYLON / STRUT - LT PYLON LOWER SPAR CRACK AT RIB9 - RIB10. MAJOR REPAIR IAW GMM 6-2-100.
